Matematik

Arş. Gör. Yasemin BÜYÜKÇOLAK
Matematik

Yasemin BÜYÜKÇOLAK
Telefon
(262) 6051377
E-Posta
y.buyukcolakgtu.edu.tr
Ofis
İşletme Binası, Z26
Çalışma alanları
Çizge Kuramı, Kombinatoriks

Journal Article

Büyükçolak, Y., Gözüpek, D., Özkan, S., "Triangle-Free Equimatchable Graphs", submitted to Journal of Graph Theory, 2018.

Büyükçolak, Y., Gözüpek, D., Özkan, S., "Minimum Reload Cost Cycle Cover in Complete Graphs", Networks, Vol. 74 (3), pp. 274-286, 2019.

Büyükçolak, Y., Gözüpek, D., Özkan, S., Shalom, M., "On one extension of Dirac's theorem on Hamiltonicity", Discrete Applied Mathematics, Vol. 252, pp. 10-16, 2019.

  • Doktora: Gebze Technical University, Department of Mathematics, (2013-)
  • Yüksek lisans: İhsan Doğramacı Bilkent University, Department of Mathematics, (2011-2013)
  • Lisans: İhsan Doğramacı Bilkent University, Department of Mathematics, (2006-2011)